# SDR HALA0600409

- Difficulty date: May 14, 2006
- Submitted: May 31, 2006
- Operation: Air carrier
- Aircraft: N584HA
- Make and model: Boeing 767-300
- Aircraft serial: 24258
- Aircraft time: 76,458 hours, 14,757 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT ELEVATOR LOWER SURFACE HAS A DENT APPROX 59.5 INCHES FROM O/B EDGE AND 11.5 INCHES FROM T/E.  REPAINTED THE LT ELEVATOR LOWER SURFACE DENT AND ACCOMPLISHED THE STATIC BALANCE ON LT ELEVATOR BALANCE MOMENT OF 2777.31, IAW SRM 51-70-05 AND GOODRICH CARD NR 714600 TAIL 05021.
